2019
Том 71
№ 4

All Issues

Timan M. F.

Articles: 5
Article (Ukrainian)

On the best approximations of functions defined on zero-dimensional groups

Timan M. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 5. - pp. 719-728

We present a survey of results of the author, his postgraduates, and other mathematicians related to the problem of finding the best approximations of functions in the investigation of properties of spaces of functions defined on zero-dimensional compact commutative groups.

Article (Russian)

On the absolute summability of Fourier series of almost-periodic besicovitch functions

Khasanov Yu., Timan M. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 9. - pp. 1267-1276

For almost-periodic Besicovitch functions whose spectrum has a limit point only at infinity, we establish criteria for the absolute Cesàro summability of their Fourier series of order greater than –1.

Brief Communications (Russian)

On some inequalities for polynomials

Timan M. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1289–1292

We prove the equivalence between analogs of the Paley and Nikol’skii inequalities for any orthonormal system of functions and for almost periodic polynomials with arbitrary spectrum.

Article (Ukrainian)

On the absolute summability of Fourier multiple series

Ponomarenko Yu. A., Timan M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 346–361

Brief Communications (Russian)

Remarks on the Transformations of Multiple Sequences

Timan M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 1. - pp. 99-100